# SDR QXEA200501832

- Difficulty date: December 22, 2005
- Submitted: December 27, 2005
- Operation: Air carrier
- Aircraft: N349PH
- Make and model: Dhav DHC8202
- Aircraft serial: 486
- Aircraft time: 19,652 hours, 28,173 cycles
- System (JASC): 2430 · DC Generating System
- Part: Generator
- Part number: 23088002B
- Part serial: 676
- Condition: Malfunctioned
- Location: Dc Sys
- Part time: 120,308 hours, 127,869 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT NR 2093, NR 1 DC GENERATOR ILLUMINATED DURING CLIMB-OUT, RAN CHECKLIST AND RESET GENERATOR, CAUTION LIGHT REMAINED OUT FOR REMAINDER OF FLIGHT.  MAINTENANCE REPLACED NR 1 DC STARTER/GENERATOR IAW MTC 98010-001.  FUNCTIONAL TEST GOOD.  AIRCRAFT RETURNED TO SERVICE.
